PUBLICACIONES

Sociedad Colombiana de Matemáticas:Publicaciones

Revista Colombiana de Matemáticas

Volumen 42 [2] (2008)Páginas 127-144

Regularity of the solutions for a Robin problem and some applications

Rafael A. Castro T.
Universidad Industrial de Santander, Bucaramanga, Colombia

Resumen.En este artículo estudiamos la regularidad de las soluciones de un problema de Robin, con término no lineal con crecimiento subcrítico respecto a una variable. Expresamos el espacio de Sobolev H1(Ω) como la suma de dos subespacios dando el primer paso para la demostración de existencia de soluciones de nuestro problema.

Abstract. In this paper we study the regularity of the solutions for a Robin problem, with a nonlinear term with sub-critical growth respect to a variable. We establish the Sobolev space H1(Ω) as the orthogonal sum of two subspaces, and we give the first step to demonstrate the existence of solutions of our problem.

* The author is deeply thankful to Helena J. Nussenzveig Lopes, and to Djairo G. De Figueiredo for their valuable comments.


Palabras claves. Robin problems, trace operators, variational formulation, weak solutions, Sobolev spaces, bootstrapping, Green formula, orthogonal sum of subspace.

Codigo AMS. 35B65, 35J25, 35J60, 35P99.

Archivo completo : Formato [PDF] (664 K).